Research Repository

Harmonic sums and integral representations

Sofo, Anthony (2010) Harmonic sums and integral representations. Journal of Applied Analysis, 16 (2). pp. 265-277. ISSN 1425-6908 (print) 1869-6082 (online)

Full text for this resource is not available from the Research Repository.


In this paper we derive some identities of harmonic number sums with binomial coefficients, we also give integral representations for the sums. We recover some existing identities and introduce a number of new ones.

Item Type: Article
Uncontrolled Keywords: ResPubID19903, harmonic numbers, zeta functions, binomial coefficients, combinatorial identities, double integral representations, series representations
Subjects: Current > Division/Research > VU College
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 20 Jun 2012 01:18
Last Modified: 20 Jun 2012 01:19
ePrint Statistics: View download statistics for this item
Citations in Scopus: 24 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar